\providecommand{\bysame}{\leavevmode ---\ } \providecommand{\og}{``} \providecommand{\fg}{''} \providecommand{\smfandname}{\&} \providecommand{\smfedsname}{\'eds.} \providecommand{\smfedname}{\'ed.} \providecommand{\smfmastersthesisname}{M\'emoire} \providecommand{\smfphdthesisname}{Th\`ese} \begin{thebibliography}{10} \bibitem{AV} {\scshape D.~Abramovich {\normalfont \smfandname} A.~Vistoli} -- {\og Compactifying the space of stable maps\fg}, \emph{J. Amer. Math. Soc.} \textbf{15} (2002), no.~1, p.~27--75 (electronic). \bibitem{Art} {\scshape M.~Artin} -- {\og Supersingular {$K3$} surfaces\fg}, \emph{Ann. Sci. \'Ecole Norm. Sup. (4)} \textbf{7} (1974), p.~543--567 (1975). \bibitem{Bloch} {\scshape S.~Bloch} -- {\og Semi-regularity and de{R}ham cohomology\fg}, \emph{Invent. Math.} \textbf{17} (1972), p.~51--66. \bibitem{bt} {\scshape F.~Bogomolov {\normalfont \smfandname} Y.~Tschinkel} -- {\og Density of rational points on elliptic {$K3$} surfaces\fg}, \emph{Asian J. Math.} \textbf{4} (2000), no.~2, p.~351--368. \bibitem{bt-k3} \bysame , {\og Rational curves and points on {$K3$} surfaces\fg}, \emph{Amer. J. Math.} \textbf{127} (2005), no.~4, p.~825--835. \bibitem{BZ} {\scshape F.~Bogomolov {\normalfont \smfandname} Y.~Zarhin} -- {\og Ordinary reduction of {K}3 surfaces\fg}, \emph{Cent. Eur. J. Math.} \textbf{7} (2009), no.~2, p.~206--213. \bibitem{XiChen} {\scshape X.~Chen} -- {\og Rational curves on {$K3$} surfaces\fg}, \emph{J. Algebraic Geom.} \textbf{8} (1999), no.~2, p.~245--278. \bibitem{Del} {\scshape P.~Deligne} -- {\og Rel\`evement des surfaces {$K3$} en caract\'eristique nulle\fg}, in \emph{Algebraic surfaces ({O}rsay, 1976--78)}, Lecture Notes in Math., vol. 868, Springer, Berlin, 1981, Prepared for publication by Luc Illusie, p.~58--79. \bibitem{DelWeilK3} {\scshape P.~Deligne} -- {\og La conjecture de {W}eil pour les surfaces {$K3$}\fg}, \emph{Invent. Math.} \textbf{15} (1972), p.~206--226. \bibitem{Ellenberg} {\scshape J.~S. Ellenberg} -- {\og {$K3$} surfaces over number fields with geometric {P}icard number one\fg}, in \emph{Arithmetic of higher-dimensional algebraic varieties ({P}alo {A}lto, {CA}, 2002)}, Progr. Math., vol. 226, Birkh\"auser Boston, Boston, MA, 2004, p.~135--140. \bibitem{EJ} {\scshape A.-S. Elsenhans {\normalfont \smfandname} J.~Jahnel} -- {\og {K}3 surfaces of {P}icard rank one which are double covers of the projective plane\fg}, in \emph{Higher-{D}imensional {G}eometry over {F}inite {F}ields}, IOS Press, Amsterdam, 2008, p.~63--77. \bibitem{EJ2} \bysame , {\og The {P}icard group of a {K}3 surface and its reduction modulo $p$\fg}, 2010, arXiv:1006.1972. \bibitem{GHS} {\scshape T.~Graber, J.~Harris {\normalfont \smfandname} J.~Starr} -- {\og Families of rationally connected varieties\fg}, \emph{J. Amer. Math. Soc.} \textbf{16} (2003), no.~1, p.~57--67 (electronic). \bibitem{Ha} {\scshape B.~Hassett} -- {\og Potential density of rational points on algebraic varieties\fg}, in \emph{Higher dimensional varieties and rational points ({B}udapest, 2001)}, Bolyai Soc. Math. Stud., vol.~12, Springer, Berlin, 2003, p.~223--282. \bibitem{JR} {\scshape K.~Joshi {\normalfont \smfandname} C.~Rajan} -- {\og Frobenius splitting and ordinarity\fg}, 2001, arXiv:math/0110070v1 (but not in the published version). \bibitem{Kol} {\scshape J.~Koll{\'a}r} -- \emph{Rational curves on algebraic varieties}, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, vol.~32, Springer-Verlag, Berlin, 1996. \bibitem{MP} {\scshape D.~Maulik {\normalfont \smfandname} B.~Poonen} -- {\og N\'eron-{S}everi groups under specialization\fg}, 2009, arXiv:math/0907.4781v3. \bibitem{mori-mukai} {\scshape S.~Mori {\normalfont \smfandname} S.~Mukai} -- {\og The uniruledness of the moduli space of curves of genus {$11$}\fg}, in \emph{Algebraic geometry ({T}okyo/{K}yoto, 1982)}, Lecture Notes in Math., vol. 1016, Springer, Berlin, 1983, p.~334--353. \bibitem{Nik} {\scshape V.~V. Nikulin} -- {\og Discrete reflection groups in {L}obachevsky spaces and algebraic surfaces\fg}, in \emph{Proceedings of the {I}nternational {C}ongress of {M}athematicians, {V}ol. 1, 2 ({B}erkeley, {C}alif., 1986)} (Providence, RI), Amer. Math. Soc., 1987, p.~654--671. \bibitem{NyTate} {\scshape N.~O. Nygaard} -- {\og The {T}ate conjecture for ordinary {$K3$} surfaces over finite fields\fg}, \emph{Invent. Math.} \textbf{74} (1983), no.~2, p.~213--237. \bibitem{NyOg} {\scshape N.~Nygaard {\normalfont \smfandname} A.~Ogus} -- {\og Tate's conjecture for {$K3$} surfaces of finite height\fg}, \emph{Ann. of Math. (2)} \textbf{122} (1985), no.~3, p.~461--507. \bibitem{Ogus} {\scshape A.~Ogus} -- {\og Supersingular {$K3$} crystals\fg}, in \emph{Journ\'ees de {G}\'eom\'etrie {A}lg\'ebrique de {R}ennes ({R}ennes, 1978), {V}ol. {II}}, Ast\'erisque, vol.~64, Soc. Math. France, Paris, 1979, p.~3--86. \bibitem{Ran} {\scshape Z.~Ran} -- {\og Hodge theory and deformations of maps\fg}, \emph{Compositio Math.} \textbf{97} (1995), no.~3, p.~309--328. \bibitem{RS2} {\scshape A.~N. Rudakov {\normalfont \smfandname} I.~R. Shafarevich} -- {\og Surfaces of type {$K3$} over fields of finite characteristic\fg}, in \emph{Current problems in mathematics, {V}ol. 18}, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow, 1981, translation in Journal of Mathematical Sciences, Volume 22, Number 4, July, 1983, pages 1476--1533, p.~115--207. \bibitem{SD} {\scshape B.~Saint-Donat} -- {\og Projective models of {$K-3$} surfaces\fg}, \emph{Amer. J. Math.} \textbf{96} (1974), p.~602--639. \bibitem{Sern} {\scshape E.~Sernesi} -- \emph{Deformations of algebraic schemes}, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 334, Springer-Verlag, Berlin, 2006. \bibitem{Tankeev4} {\scshape S.~G. Tankeev} -- {\og On the weights of an {$l$}-adic representation and the arithmetic of {F}robenius eigenvalues\fg}, \emph{Izv. Ross. Akad. Nauk Ser. Mat.} \textbf{63} (1999), no.~1, p.~185--224, translation in Izv. Math. 63 (1999), no. 1, 181--218. \bibitem{Vin} {\scshape {\`E}.~B. Vinberg} -- {\og Discrete reflection groups in {L}obachevsky spaces\fg}, in \emph{Proceedings of the {I}nternational {C}ongress of {M}athematicians, {V}ol.\ 1, 2 ({W}arsaw, 1983)} (Warsaw), PWN, 1984, p.~593--601. \bibitem{Voisin} {\scshape C.~Voisin} -- {\og Sur la stabilit\'e des sous-vari\'et\'es lagrangiennes des vari\'et\'es symplectiques holomorphes\fg}, in \emph{Complex projective geometry ({T}rieste, 1989/{B}ergen, 1989)}, London Math. Soc. Lecture Note Ser., vol. 179, Cambridge Univ. Press, Cambridge, 1992, p.~294--303. \end{thebibliography}